• Previous Article
    Logarithmic and improved regularity criteria for the 3D nematic liquid crystals models, Boussinesq system, and MHD equations in a bounded domain
  • CPAA Home
  • This Issue
  • Next Article
    A note on the unique continuation property for fully nonlinear elliptic equations
March  2015, 14(2): 627-636. doi: 10.3934/cpaa.2015.14.627

Mean oscillation and boundedness of Toeplitz Type operators associated to pseudo-differential operators

1. 

Department of Mathematics, Hunan University, Changsha 410082, China

Received  January 2014 Revised  July 2014 Published  December 2014

In this paper, the boundedness from Lebesgue space to Orlicz space of certain Toeplitz type operator related to the pseudo-differential operator is obtained.
Citation: Lanzhe Liu. Mean oscillation and boundedness of Toeplitz Type operators associated to pseudo-differential operators. Communications on Pure and Applied Analysis, 2015, 14 (2) : 627-636. doi: 10.3934/cpaa.2015.14.627
References:
[1]

S. Chanillo, A note on commutators, Indiana Univ. Math. J., 31 (1982), 7-16. doi: 10.1512/iumj.1982.31.31002.

[2]

S. Chanillo and A. Torchinsky, Sharp function and weighted $L^p$ estimates for a class of pseudo-differential operators, Ark. for Mat., 24 (1986), 1-25. doi: 10.1007/BF02384387.

[3]

R. Coifman and Y. Meyer, Au delá des opérateurs pseudo-différentiels, Astérisque, 57 (1978).

[4]

R. Coifman, R. Rochberg and G. Weiss, Factorization theorems for Hardy spaces in several variables, Ann. of Math., 103 (1976), 611-635.

[5]

C. Fefferman, $L^p$ bounds for pseudo-differential operators, Israel J. Math., 14 (1973), 413-417.

[6]

J. Garcia-Cuerva and J. L. Rubio de Francia, Weighted Norm Inequalities and Related Topics, North-Holland Math., 116, Amsterdam, 1985.

[7]

S. Janson, Mean oscillation and commutators of singular integral operators, Ark. for Mat., 16 (1978), 263-270. doi: 10.1007/BF02386000.

[8]

S. Janson and J. Peetre, Paracommutators boundedness and Schatten-von Neumann properties, Tran. Amer. Math. Soc., 305 (1988), 467-504. doi: 10.2307/2000875.

[9]

S. Janson and J. Peetre, Higher order commutators of singular integral operators, Interpolation spaces and allied topics in analysis, Lecture Notes in Math., 1070, Springer, Berlin, 1984, 125-142. doi: 10.1007/BFb0099097.

[10]

L. Z. Liu, Sharp and weighted boundedness for multilinear operators associated with pseudo-differential operators on Morrey space, J. of Contemporary Math. Analysis, 45 (2010), 136-150. doi: 10.3103/S1068362310030039.

[11]

L. Z. Liu, Sharp maximal function inequalities and boundedness for Toeplitz type operator associated to pseudo-differential operator, J. of Pseudo-Differential Operators and Applications, 3 (2012), 329-350. doi: 10.1007/s11868-012-0060-y.

[12]

N. Miller, Weighted Sobolev spaces and pseudo-differential operators with smooth symbols, Trans. Amer. Math. Soc., 269 (1982), 91-109. doi: 10.2307/1998595.

[13]

M. Paluszynski, Characterization of the Besov spaces via the commutator operator of Coifman, Rochberg and Weiss, Indiana Univ. Math. J., 44 (1995), 1-17. doi: 10.1512/iumj.1995.44.1976.

[14]

C. Pérez and G. Pradolini, Sharp weighted endpoint estimates for commutators of singular integral operators, Michigan Math. J., 49 (2001), 23-37. doi: 10.1307/mmj/1008719033.

[15]

C. Pérez and R. Trujillo-Gonzalez, Sharp weighted estimates for multilinear commutators, J. London Math. Soc., 65 (2002), 672-692. doi: 10.1112/S0024610702003174.

[16]

M. Saidani, A. Lahmar-Benbernou and S. Gala, Pseudo-differential operators and commutators in multiplier spaces, African Diaspora J. of Math., 6 (2008), 31-53.

[17]

E. M. Stein, Harmonic Analysis: Real Variable Methods, Orthogonality and Oscillatory Integrals, Princeton Univ. Press, Princeton NJ, 1993.

[18]

M. E. Taylor, Pseudo-differential Operators and Nonlinear PDE, Birkhauser, Boston, 1991.

show all references

References:
[1]

S. Chanillo, A note on commutators, Indiana Univ. Math. J., 31 (1982), 7-16. doi: 10.1512/iumj.1982.31.31002.

[2]

S. Chanillo and A. Torchinsky, Sharp function and weighted $L^p$ estimates for a class of pseudo-differential operators, Ark. for Mat., 24 (1986), 1-25. doi: 10.1007/BF02384387.

[3]

R. Coifman and Y. Meyer, Au delá des opérateurs pseudo-différentiels, Astérisque, 57 (1978).

[4]

R. Coifman, R. Rochberg and G. Weiss, Factorization theorems for Hardy spaces in several variables, Ann. of Math., 103 (1976), 611-635.

[5]

C. Fefferman, $L^p$ bounds for pseudo-differential operators, Israel J. Math., 14 (1973), 413-417.

[6]

J. Garcia-Cuerva and J. L. Rubio de Francia, Weighted Norm Inequalities and Related Topics, North-Holland Math., 116, Amsterdam, 1985.

[7]

S. Janson, Mean oscillation and commutators of singular integral operators, Ark. for Mat., 16 (1978), 263-270. doi: 10.1007/BF02386000.

[8]

S. Janson and J. Peetre, Paracommutators boundedness and Schatten-von Neumann properties, Tran. Amer. Math. Soc., 305 (1988), 467-504. doi: 10.2307/2000875.

[9]

S. Janson and J. Peetre, Higher order commutators of singular integral operators, Interpolation spaces and allied topics in analysis, Lecture Notes in Math., 1070, Springer, Berlin, 1984, 125-142. doi: 10.1007/BFb0099097.

[10]

L. Z. Liu, Sharp and weighted boundedness for multilinear operators associated with pseudo-differential operators on Morrey space, J. of Contemporary Math. Analysis, 45 (2010), 136-150. doi: 10.3103/S1068362310030039.

[11]

L. Z. Liu, Sharp maximal function inequalities and boundedness for Toeplitz type operator associated to pseudo-differential operator, J. of Pseudo-Differential Operators and Applications, 3 (2012), 329-350. doi: 10.1007/s11868-012-0060-y.

[12]

N. Miller, Weighted Sobolev spaces and pseudo-differential operators with smooth symbols, Trans. Amer. Math. Soc., 269 (1982), 91-109. doi: 10.2307/1998595.

[13]

M. Paluszynski, Characterization of the Besov spaces via the commutator operator of Coifman, Rochberg and Weiss, Indiana Univ. Math. J., 44 (1995), 1-17. doi: 10.1512/iumj.1995.44.1976.

[14]

C. Pérez and G. Pradolini, Sharp weighted endpoint estimates for commutators of singular integral operators, Michigan Math. J., 49 (2001), 23-37. doi: 10.1307/mmj/1008719033.

[15]

C. Pérez and R. Trujillo-Gonzalez, Sharp weighted estimates for multilinear commutators, J. London Math. Soc., 65 (2002), 672-692. doi: 10.1112/S0024610702003174.

[16]

M. Saidani, A. Lahmar-Benbernou and S. Gala, Pseudo-differential operators and commutators in multiplier spaces, African Diaspora J. of Math., 6 (2008), 31-53.

[17]

E. M. Stein, Harmonic Analysis: Real Variable Methods, Orthogonality and Oscillatory Integrals, Princeton Univ. Press, Princeton NJ, 1993.

[18]

M. E. Taylor, Pseudo-differential Operators and Nonlinear PDE, Birkhauser, Boston, 1991.

[1]

Zhang Chao, Minghua Yang. BMO type space associated with Neumann operator and application to a class of parabolic equations. Discrete and Continuous Dynamical Systems - B, 2022, 27 (3) : 1629-1645. doi: 10.3934/dcdsb.2021104

[2]

Dinh Nguyen Duy Hai. Hölder-Logarithmic type approximation for nonlinear backward parabolic equations connected with a pseudo-differential operator. Communications on Pure and Applied Analysis, 2022, 21 (5) : 1715-1734. doi: 10.3934/cpaa.2022043

[3]

Vianney Perchet, Marc Quincampoix. A differential game on Wasserstein space. Application to weak approachability with partial monitoring. Journal of Dynamics and Games, 2019, 6 (1) : 65-85. doi: 10.3934/jdg.2019005

[4]

Mostafa Mbekhta. Representation and approximation of the polar factor of an operator on a Hilbert space. Discrete and Continuous Dynamical Systems - S, 2021, 14 (8) : 3043-3054. doi: 10.3934/dcdss.2020463

[5]

Andi Kivinukk, Anna Saksa. On Rogosinski-type approximation processes in Banach space using the framework of the cosine operator function. Mathematical Foundations of Computing, 2022, 5 (3) : 197-218. doi: 10.3934/mfc.2021030

[6]

Valter Pohjola. An inverse problem for the magnetic Schrödinger operator on a half space with partial data. Inverse Problems and Imaging, 2014, 8 (4) : 1169-1189. doi: 10.3934/ipi.2014.8.1169

[7]

Mickaël D. Chekroun, Jean Roux. Homeomorphisms group of normed vector space: Conjugacy problems and the Koopman operator. Discrete and Continuous Dynamical Systems, 2013, 33 (9) : 3957-3980. doi: 10.3934/dcds.2013.33.3957

[8]

Nigel Higson and Gennadi Kasparov. Operator K-theory for groups which act properly and isometrically on Hilbert space. Electronic Research Announcements, 1997, 3: 131-142.

[9]

Ruyun Ma, Man Xu. Connected components of positive solutions for a Dirichlet problem involving the mean curvature operator in Minkowski space. Discrete and Continuous Dynamical Systems - B, 2019, 24 (6) : 2701-2718. doi: 10.3934/dcdsb.2018271

[10]

Daniela Gurban, Petru Jebelean, Cǎlin Şerban. Non-potential and non-radial Dirichlet systems with mean curvature operator in Minkowski space. Discrete and Continuous Dynamical Systems, 2020, 40 (1) : 133-151. doi: 10.3934/dcds.2020006

[11]

Daniel Grieser. A natural differential operator on conic spaces. Conference Publications, 2011, 2011 (Special) : 568-577. doi: 10.3934/proc.2011.2011.568

[12]

Liang Huang, Jiao Chen. The boundedness of multi-linear and multi-parameter pseudo-differential operators. Communications on Pure and Applied Analysis, 2021, 20 (2) : 801-815. doi: 10.3934/cpaa.2020291

[13]

JIAO CHEN, WEI DAI, GUOZHEN LU. $L^p$ boundedness for maximal functions associated with multi-linear pseudo-differential operators. Communications on Pure and Applied Analysis, 2017, 16 (3) : 883-898. doi: 10.3934/cpaa.2017042

[14]

Thomas Kappeler, Riccardo Montalto. Normal form coordinates for the Benjamin-Ono equation having expansions in terms of pseudo-differential operators. Discrete and Continuous Dynamical Systems, 2022  doi: 10.3934/dcds.2022048

[15]

Shouchuan Hu, Nikolaos S. Papageorgiou. Nonlinear Neumann equations driven by a nonhomogeneous differential operator. Communications on Pure and Applied Analysis, 2011, 10 (4) : 1055-1078. doi: 10.3934/cpaa.2011.10.1055

[16]

Ildoo Kim. An $L_p$-Lipschitz theory for parabolic equations with time measurable pseudo-differential operators. Communications on Pure and Applied Analysis, 2018, 17 (6) : 2751-2771. doi: 10.3934/cpaa.2018130

[17]

Qianqian Xia. On embedding of subcartesian differential space and application. Journal of Geometric Mechanics, 2022  doi: 10.3934/jgm.2022007

[18]

Ankit Kumar, Kamal Jeet, Ramesh Kumar Vats. Controllability of Hilfer fractional integro-differential equations of Sobolev-type with a nonlocal condition in a Banach space. Evolution Equations and Control Theory, 2022, 11 (2) : 605-619. doi: 10.3934/eect.2021016

[19]

Sabri Bahrouni, Hichem Ounaies. Embedding theorems in the fractional Orlicz-Sobolev space and applications to non-local problems. Discrete and Continuous Dynamical Systems, 2020, 40 (5) : 2917-2944. doi: 10.3934/dcds.2020155

[20]

Feimin Zhong, Jinxing Xie, Jing Jiao. Solutions for bargaining games with incomplete information: General type space and action space. Journal of Industrial and Management Optimization, 2018, 14 (3) : 953-966. doi: 10.3934/jimo.2017084

2020 Impact Factor: 1.916

Metrics

  • PDF downloads (78)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]